# SDR TWAA0101902

- Difficulty date: January 30, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- Aircraft time: 78,914 hours, 84,523 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS250081
- Condition: Shorted
- Location: Gear Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHEN CREW WAS ACCOMPLISHING THE LANDING GEAR HANDLE CHECK, SMOKE APPEARED FROM THE LANDING GEAR HANDLE SWITCH.  FOUND SWITCH SHORTED.  REPLACED THE SWITCH. CHECK-C 4-16-00 MCI.
